MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿; INTRODUCER, CATHETER
Model Number 406844
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During an atrial fibrillation ablation procedure a hemostasis valve leak occurred.The sheath was replaced to continue the procedure.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath was received for evaluation.A leak was noted at the hemostasis valve during functional testing.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing, resulting in a hole, was noted on the side wall of the seal and proximal face of the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak is consistent with damage during use.The ifu states damage to the valve assembly may occur if inner catheter is withdrawn rapidly.

Brand Name
FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8944972
Report Number3005334138-2019-00474
Device Sequence Number19343193
Product Code DYB
UDI-Device Identifier05414734202930
UDI-Public05414734202930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number406844
Device Lot Number6380529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1